# SDR USAA020315

- Difficulty date: July 20, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N389US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23311
- System (JASC): 5500 · Empennage Structure
- Part: Attach Angle
- Part number: 1132329
- Condition: Cracked
- Location: Thrust Beam
- Part time: 48,430 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ATTACH ANGLE CRACKED 6 INCHES IN RADIUS, RIGHT THRUST BEAM UPPER INBOARD ATTACH ANGLE.  DEFECTIVE PART REPLACED WITH IDENT PART NR.  (M)
